# SDR DLM11010350

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 42,636 hours, 5,836 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AVB7554503
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE MOUNT DAMAGED FROM WEAR RESULTING FROM CONTACT WITH BLIND RIVET TAILS ON BOTH THE LT AND RT SIDES.  ER/A 396704-14.
